Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleImplicitization of rational ruled surfaces with -bases
Author(s) Marc Dohm
TypeArticle in Journal
AbstractChen, Sederberg, and Zheng introduced the notion of a μ -basis for a rational ruled surface in Chen et al. [Chen, F., Zheng, J., Sederberg, T. W., 2001. The mu-basis of a rational ruled surface. Comput. Aided Geom. Design 18 (1), 6172] and showed that its resultant is the implicit equation of the surface, if the parametrization is generically injective. We generalize this result to the case of an arbitrary parametrization of a rational ruled surface. We also give a new proof for the corresponding theorem in the curve case and treat the reparametrization problem for curves and ruled surfaces. In particular, we propose a partial solution to the problem of computing a proper reparametrization for a rational ruled surface.
KeywordsImplicitization, μ -basis, Ruled surface, Reparametrization
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108001399
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number5
Pages479 - 489
Year2009
NoteSpanish National Conference on Computer Algebra
Edition0
Translation No
Refereed No
Webmaster